# SDR DALA1208530925

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 61,787 hours, 47,400 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE; CORROSION AND SCRATCHES ON BARREL NUTS AND HOLES AT RT/LT HORIZONTAL STABILIZER UPPER PLATE AFT EDGE.  HORIZONTAL STABLIZER UPPER PLATE WAS REPAIRED IAW ERA 499479-14 REV ORIG.
